Tragic Pals Who Died Within 10 Days Of Each Other Believed To Be Victims Of Fake Valium Pills

0
137

THREE friends from a Scottish town who died within 10 days of each other are believed to have taken fake diazepam pills.

Young mum Kirsty Gilchrist, 29, died at a home in Sunart Street, Renfrew, on June 9 and her close friend Natasha McCann, 26, also a mum, died in the same street a week later.

Their pal Hannah McNocher, 20, died at Paisley’s Royal Alexandra Hospital after taking ill at a home in George Street on June 19.

Friends who contacted the Record told how the women are suspected to have mixed heroin substitute Subutex with the fake blue pills, sold as Valium but often containing etizolam or various other chemicals which can be deadly when combined.

The tablets, which can be bought for 10p online, are known to be widely available in the Renfrew area.

Subutex is a brand-name for the opioid medication buprenorphine, used to treat heroin addiction.

A local source said: “Natasha and Kirsty had battled problems but they seemed to have turned their lives around recently and their deaths came as a total shock.

“They were both doting mums and had so much to live for.

“They were Facebook friends with Hannah, who knew so many young people in the area. The deaths came so thick and fast that people are in a state of shock.

“There have been questions asked about the source of the drugs and who else they have been passed on to.”

Another source said police had been told about the drugs the women are thought to have taken. They said: “No one can say for sure what the girls took on the nights they died but the word on the street was that fake diazepam was involved.

“Many people who might be taking other drugs will take the blue pills on top because they are so cheap and so freely
available.”

The Record has revealed the shocking scale of Scotland’s problems with diazepam and fake variations that are flooding the market.

Experts have told that the polydrug phenomenon – where users mix a cocktail of substances without knowing anything about the potential dangers – is proving deadly.

Nine people died in Ayrshire in a fortnight recently and five deaths were reported in Glasgow on a single day, with fake diazepam tablets, which turn the users’ mouths blue, thought to be a common denominator.

It is thought that fake blue pills have already been involved in the deaths of hundreds of Scots in the last few years.

Police say all three women’s deaths are being treated as unexplained, pending the results of a post mortem
examination and toxicology tests.

On Natasha’s Facebook page recently, friends had given her encouragement after she appeared to have beaten her drug demons.

One pal wrote on May 30: “Proud of you, wee one – looking superb xxxxx.” But on June 16, the day of her death, the positive wishes were replaced with shocked messages of sympathy.

Her sister Tracey Mccallum wrote: “Sleep tight Wee sis, can’t believe your gone, I’m soo sad xxx.”

Members of Kirsty’s family were too distraught to discuss their loss.

Hannah’s family could not be contacted.

 

Original Source – Daily Record.

LEAVE A REPLY